Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 75, NWS Pueblo, CO

June 7, 2022Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 7:57 PM MDT for Bent County, Prowers County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2022, 7:57 PM MDT (01:57 UTC)
Expired
Jun 7, 2022, 9:00 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 145 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:17 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2671 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS55 KPUB 080157
SVRPUB
COC011-099-080300-
/O.NEW.KPUB.SV.W.0075.220608T0157Z-220608T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
757 PM MDT Tue Jun 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Prowers County in southeastern Colorado...
  Southeastern Bent County in southeastern Colorado...

* Until 900 PM MDT.

* At 757 PM MDT, severe thunderstorms were developing along a line 
  extending from 14 miles south of McClave to 18 miles south of John 
  Martin Reservoir, moving south at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* These severe thunderstorms will remain over mainly rural areas of
  southwestern Prowers and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 10289 3783 10304 3800 10274 3765 10237
TIME...MOT...LOC 0157Z 346DEG 16KT 3793 10282 3782 10296 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG/Cohen
2 follow-up statements
608 
WWUS55 KPUB 080223
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
823 PM MDT Tue Jun 7 2022

COC011-080232-
/O.CAN.KPUB.SV.W.0075.000000T0000Z-220608T0300Z/
Bent CO-
823 PM MDT Tue Jun 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3764 10275 3771 10275 3789 10274 3792 10265
      3765 10237
TIME...MOT...LOC 0222Z 264DEG 34KT 3789 10263 3785 10270 

$$

COC099-080300-
/O.CON.KPUB.SV.W.0075.000000T0000Z-220608T0300Z/
Prowers CO-
823 PM MDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHWESTERN PROWERS COUNTY...

At 822 PM MDT, severe thunderstorms were located along a line
extending from 13 miles south of Lamar to 15 miles northwest of Two
Buttes Reservoir, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southwestern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 10275 3771 10275 3789 10274 3792 10265
      3765 10237
TIME...MOT...LOC 0222Z 264DEG 34KT 3789 10263 3785 10270 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen
958 
WWUS55 KPUB 080232
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
832 PM MDT Tue Jun 7 2022

COC099-080300-
/O.CON.KPUB.SV.W.0075.000000T0000Z-220608T0300Z/
Prowers CO-
832 PM MDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHWESTERN PROWERS COUNTY...

At 832 PM MDT, a severe thunderstorm was located 11 miles north of
Two Buttes Reservoir, or 18 miles south of Lamar, moving southeast at
25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3764 10275 3771 10275 3784 10271 3788 10261
      3765 10237
TIME...MOT...LOC 0232Z 323DEG 21KT 3781 10258 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:41 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 7, 7:41 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
741 PM MDT Tue Jun 7 2022

.UPDATE...
Issued at 733 PM MDT Tue Jun 7 2022

Have made a few updates the past hour to carve out much of the
severe thunderstorm watch, though extended Baca/Prowers/Bent until
04z to account for ongoing convection. A little concerned about
current environment back along I-25 this evening, as we're still
running with 1500-2500 CAPE as of 01z, along with a moderate
east/upslope wind. Weak cells continue to form along the Palmer
Divide currently, with HRRR suggesting some stronger cells in nrn
El Paso County 03z-04z. Trigger appears to be lacking for
widespread rejuvenated convection, as main wave is moving east
with weak subsidence aloft now spreading across the area. Will
keep some low pops going for now until late tonight, and monitor
sern CO convection for potential wwrd moving outflow through the
evening.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 234 PM MDT Tue Jun 7 2022

Convection firing across the area at mid-afternoon, with severe
storms/supercells already developing as surface CAPE is running
1500-2500 J/KG across the plains and 0-6km shear is around 50 kts.
Current radar trends and various CAMs continue to suggest
strongest storms along the Palmer Divide moving e-se and
potentially brushing Kiowa County, while another cluster of
stronger storms pushes eastward across Las Animas/Baca
Counties. Activity looks to be more isolated elsewhere back along
I-25, though potential for severe with any storm east of the
mountains remains. Main storm risk will be large hail, as we've
already had golfball to nearly tennis ball hail with a storm in El
Paso County, though tornado potential over the plains will
increase east of an Eads/Kim line toward 23z, as low level wind
field strengthens and storms move toward the main instability
axis. CAMSs then suggest activity congeals into a loosely
organized line over the far eastern plains later this evening,
which could increase the damaging wind risk before storms exit
into KS/OK/TX by late evening.

Overnight, cold front races south through the plains, with a
period of gusty winds and perhaps a shower/sprinkle over the
southeast mountain slopes and plains after midnight, as post
frontal air-mass briefly saturates. On Wednesday, generally
cooler/more stable air mass in place across the area in the wake
of the cold front. with many models suggesting little if any deep
convection developing. Suspect there will still be enough weak
instability over the mountains for a few afternoon storms, with
greatest chances over the srn Sangres where model CAPE is around
500 J/KG. Max temps will end up below seasonal averages over the
plains, while mountains and valleys see little change as cooler
air stays east.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 7 2022

1) Strong to severe storms possible on Thursday.

2) Drying and warming trend expected for southern Colorado going
into this weekend.

Wednesday Night and Thursday..

Despite cold frontal passage on Wednesday morning, overnight low
temperatures look to stay fairly normal for Wednesday night with
most areas falling into the 50s on the plains and 40s in the
mountains. Strong westerlies and a building ridge aloft will send
daytime highs soaring well into the nineties on our eastern plains
and mid to upper 80s for higher terrain. Another quick moving
disturbance in the flow aloft moves across central CO by Thursday
afternoon, bringing with it some chances for more thunderstorm
activity, some of which could be severe.

Moisture advection will be aided by the presence of lower pressure
over the Great Basin and higher pressure over the central plains.
With this set up, orographics will be enough to initiate general
convection on Thursday afternoon. Increased instability over the
plains will lead to a potential to see some strong to severe
development as storms move off the mountains and into the more
favorable environment around peak heating. With classic "inverted v"
forecast soundings and forecasted DCAPE values over 1800 J/Kg in the
plains, the main threat for these storms looks to be strong and
variable outflow winds. The wetting rain potential looks better
further east, but we could see more virga than rain along the I-25
corridor.

Friday through Sunday..

GEFS and EPS are in good agreement with ridging continuing to build
in aloft from Friday through the weekend. A very weak frontal
passage early on Friday will cool us down slightly and keep highs in
the upper 80s on the plains, but we will likely maintain above
average daytime highs throughout the weekend. Humidity values stay
high enough to avoid fire weather headlines east of Interstate 25
all weekend, but we will likely hit Red Flag criteria on both Friday
and Sunday afternoon in the San Luis Valley where humidity falls
into the low teens as early as 11am.

Monday and Tuesday..

Ensembles start to diverge with confidence in the upper pattern
decreasing significantly as we head into next week. Both the GEFS
and EPS hint at a transition to troughing and strong southwesterly
flow to start out our work week, but timing and placement vary
substantially. GEFS seems to be the most consistent from run to run,
and would keep the overall system rather north of us. If this
placement is to be believed, then Monday will likely be a fairly
widespread fire weather day for us in south central and southeastern
Colorado as any precipitation would be limited to our central
mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 234 PM MDT Tue Jun 7 2022

At KALS, VFR the next 24 hrs, as most tsra this evening should
stay over the higher terrain along the eastern edge of the San
Luis Valley. W-SW winds will become gusty this afternoon, before
diminishing this evening and overnight. On Wednesday, tsra again
possible over the mountains surrounding the Valley, but chance of
a storm at the airport looks low.

At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief
MVFR/IFR vis possible with any stronger storms, along with a risk
of hail as well. Cold front then moves through both airports 05z-
06z, bringing north winds gusting to 30 kts through the morning on
Wed. Expect VFR cigs behind the front, with some patchy MVFR just
north of KCOS near the Palmer Divide. On Wednesday, any tsra will
stay mainly over the higher terrain west of both terminals.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PETERSEN
SHORT TERM...PETERSEN
LONG TERM...EHR
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Tue Jun 7 2022

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered severe thunderstorms will be possible along
and east of the mountains today, with the greatest risk for
severe thunderstorms from the I-25 corridor eastward through the
plains. Hail up to the size of baseballs and wind gusts around 70
mph will be the primary storm risks between 2 PM and 9 PM, before
thunderstorms move east of the area by 11 pm. An isolated tornado
will be possible, especially in the vicinity of the Palmer Divide
and Raton Ridge.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley and upper Arkansas River Valley in
Chaffee county this afternoon and early evening due to gusty winds
and low relative humidity. However these conditions are expected to
remain brief and localized.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Local storm report, Jun 7, 6:57 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TORNADO          8 S LAMAR               37.97N 102.62W
06/07/2022                   PROWERS            CO   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED TORNADO
            TOUCHDOWN.

&&
Local storm report, Jun 7, 6:58 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          8 S LAMAR               37.97N 102.62W
06/07/2022                   PROWERS            CO   STORM CHASER

            VIDEO OF TORNADO.

&&
Local storm report, Jun 7, 7:15 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
715 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 W FORT LYON           38.10N 103.16W
06/07/2022  M1.75 INCH       BENT               CO   STORM CHASER

            PICTURE VIA SOCIAL MEDIA.

&&

MW
Local storm report, Jun 7, 7:26 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             1 W FORT LYON           38.10N 103.16W
06/07/2022  M1.75 INCH       BENT               CO   STORM CHASER

            CORRECTS TIME OF PREVIOUS HAIL REPORT FROM 1
            W FORT LYON. PICTURE VIA SOCIAL MEDIA.

&&

MW
Special weather statement, Jun 7, 7:44 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Tue Jun 7 2022

COZ097-098-080230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
744 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of west central Prowers
and east central Bent Counties through 830 PM MDT...

At 744 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hasty, or 16 miles west of Lamar, moving southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lamar, John Martin Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3798 10302 3805 10297 3811 10291 3803 10250
      3775 10266 3788 10293
TIME...MOT...LOC 0144Z 296DEG 14KT 3804 10292

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 7, 7:52 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
752 PM MDT Tue Jun 7 2022

COZ084-085-080215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
752 PM MDT Tue Jun 7 2022

...A cluster of strong thunderstorms will impact portions of
northeastern El Paso County through 815 PM MDT...

At 752 PM MDT, Doppler radar was tracking strong thunderstorms near
Ramah, or 25 miles southwest of Limon, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3894 10405 3888 10406 3898 10433 3906 10418
      3913 10425 3913 10405
TIME...MOT...LOC 0152Z 284DEG 36KT 3911 10413

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero50 min
Jun 7, 6:18 PM MDTTornado WarningPUBBent, Kiowa27 min
Jun 7, 6:27 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 6:41 PM MDTTornado Warning Tornado observedPUBBent49 min
Jun 7, 6:43 PM MDTTornado WarningPUBProwers32 min
Jun 7, 7:07 PM MDTTornado Warning Tornado observedPUBProwers68 min
Jun 7, 7:09 PM MDTSevere Thunderstorm WarningPUBBaca96 min
Jun 7, 7:12 PM MDTTornado WarningPUBBent33 min
Jun 7, 7:23 PM MDTTornado WarningPUBProwers56 min
Jun 7, 7:44 PM MDTSpecial Weather StatementPUBBent46 min
Jun 7, 7:52 PM MDTSpecial Weather StatementPUBElbert23 min
Jun 7, 7:54 PM MDTTornado WarningPUBBaca66 min
Jun 7, 8:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 7, 8:37 PM MDTTornado WarningPUBBaca, Prowers53 min
Jun 7, 9:16 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca62 min
Jun 7, 9:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa83 min
Jun 7, 9:54 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa96 min
Jun 7, 10:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero, Prowers95 min
Jun 7, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 7, 11:12 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 7, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers86 min
Jun 7, 11:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 7, 11:59 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 8, 12:33 AM MDTSpecial Weather StatementPUBCrowley27 min
Jun 8, 12:38 AM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero52 min
Jun 8, 12:42 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers63 min
Jun 8, 12:57 AM MDTSpecial Weather StatementPUBBent33 min
Jun 8, 1:16 AM MDTSpecial Weather StatementPUBBent29 min
Jun 8, 1:27 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers48 min
Jun 8, 1:39 AM MDTSpecial Weather StatementPUBBent66 min
Jun 8, 2:27 AM MDTSpecial Weather StatementPUBBaca48 min
Jun 8, 3:06 AM MDTSpecial Weather StatementPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.